На главную страницу
На главную страницу
На главную страницу
English page
English page
Минобрнауки | РАН | ОМН РАН | Math-Net.Ru | ММО | Web of Science | Scopus | MathSciNet | zbMATH | Проверка почты | Справка 

   
 Об институте
 Научная деятельность
 Публикации
 Правила оформления научных работ
 Администрация
 Ученый совет
 Диссертационные советы
 Отделы
Сотрудники 
 Аспирантура
 Научно-образовательный центр
 Совет молодых ученых
 Семинары
 Конференции
 Мероприятия
 Издания МИАН
 In memoriam
 Фотогалерея МИАН
 Музей МИАН
 Реквизиты МИАН
 Устав МИАН
 Библиотека


    Адрес института
Адрес: Россия, 119991, Москва, ул. Губкина, д. 8
Тел.: +7(495) 984 81 41
Факс: +7(495) 984 81 39
Сайт: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

Посмотреть карту
Схема проезда

   
Манин Юрий Иванович
(публикации за последние годы)
| по годам | научные публикации | по типам |



   2019
1. Yu. I. Manin, M. Marcolli, “Asymptotic bounds for spherical codes”, Изв. РАН. Сер. матем., 83:3 (2019), 133–157  mathnet  crossref

   2017
2. Yu. I. Manin, “Grothendieck–Verdier duality patterns in quantum algebra”, Изв. РАН. Сер. матем., 81:4 (2017), 158–166  mathnet (цит.: 1)  crossref  mathscinet  adsnasa  isi (цит.: 1)  elib  elib; Izv. Math., 81:4 (2017), 818–826  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)

   2016
3. Yu. I. Manin, “Local zeta factors and geometries under $\operatorname{Spec}\mathbf Z$”, Изв. РАН. Сер. матем., 80:4 (2016), 123–130  mathnet (цит.: 3)  crossref  mathscinet  zmath  adsnasa  isi (цит.: 3)  elib; Izv. Math., 80:4 (2016), 751–758  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 1)

   2015
4. Yuri I. Manin, “Neural codes and homotopy types: mathematical models of place field recognition”, Mosc. Math. J., 15:4 (2015), 741–748  mathnet (cited: 2)  mathscinet  isi (cited: 6)

   2014
5. Yuri I. Manin, Matilde Marcolli, “Big Bang, Blowup, and Modular Curves: Algebraic Geometry in Cosmology”, SIGMA, 10 (2014), 73 , 20 pp., arXiv: 1402.2158  mathnet (cited: 8)  crossref  mathscinet  isi (cited: 8)  scopus (cited: 9)
6. Ю. И. Манин, “Закон Ципфа и вероятностные распределения Левина”, Функц. анализ и его прил., 48:2 (2014), 51–66 , arXiv: 1301.0427  mathnet (цит.: 4)  crossref  mathscinet  zmath  isi (цит.: 6)  elib (цит.: 1); Yu. I. Manin, “Zipf's Law and L. Levin Probability Distributions”, Funct. Anal. Appl., 48:2 (2014), 116–127  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 3)
7. Yu. I. Manin, “Forgotten motives: the varieties of scientific experience”, ICCM Not., 2:1 (2014), 6–10 , arXiv: 1402.2155  mathnet  crossref  mathscinet  zmath
8. Yu. I. Manin, “Non-commutative generalized Dedekind symbols”, Pure Appl. Math. Q., 10:1 (2014), 245–258 , arXiv: 1301.0078  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
9. Yu. I. Manin, M. Marcolli, “Kolmogorov complexity and the asymptotic bound for error-correcting codes”, J. Differential Geom., 97:1 (2014), 91–108 , arXiv: 1203.0653  mathnet  mathscinet  zmath  isi (cited: 7)  elib (cited: 1)  scopus (cited: 6)
10. Yu. I. Manin, M. Smirnov, “Towards motivic quantum cohomology of $\overline M_{0,S}$”, Proc. Edinb. Math. Soc. (2), 57:1 (2014), 201–230 , arXiv: 1107.4915  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   2013
11. Yu. I. Manin, M. Smirnov, “On the derived category of $\overline{M}_{0,n}$”, Изв. РАН. Сер. матем., 77:3 (2013), 93–108 , arXiv: 1201.0265  mathnet  crossref  mathscinet  zmath  adsnasa  isi (цит.: 2)  elib; Izv. Math., 77:3 (2013), 525–540  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus
12. Yu. I. Manin, “Renormalization and computation I: motivation and background”, OPERADS 2009, Sémin. Congr., 26, Soc. Math. France, Paris, 2013, 181–222 , arXiv: 0904.4921  mathscinet

   2012
13. Yu. I. Manin, “A computability challenge: asymptotic bounds for error-correcting codes”, Computation, physics and beyond, Lecture Notes in Comput. Sci., 7160, Springer, Heidelberg, 2012, 174–182 , arXiv: 1107.4246  mathnet  crossref  mathscinet  zmath  adsnasa  scopus (cited: 2)
14. Yu. I. Manin, “Renormalisation and computation II: time cut-off and the Halting problem”, Math. Structures Comput. Sci., 22:5 (2012), 729–751 , arXiv: 0908.3430  mathnet  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 6)
15. Yu. I. Manin, “Combinatorial cubic surfaces and reconstruction theorems”, Zeta functions in algebra and geometry, Contemp. Math., 566, Amer. Math. Soc., Providence, RI, 2012, 99–118 , arXiv: 1001.0223  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   2011
16. Yu. I. Manin, M. Marcolli, “Error-correcting codes and phase transitions”, Math. Comput. Sci., 5:2 (2011), 133–170 , arXiv: 0910.5135  crossref  mathscinet  zmath  elib (cited: 2)  scopus (cited: 12)

   2010
17. Yu.I. Manin, A course in mathematical logic for mathematicians, Graduate Texts in Mathematics, 53, Ed. 2, Springer, New York, 2010 , xviii+384 pp.  crossref  mathscinet  zmath
18. Yu. I. Manin, “Cyclotomy and analytic geometry over $\mathbb F_1$”, Quanta of maths, Clay Math. Proc., 11, Amer. Math. Soc., Providence, RI, 2010, 385–408 , arXiv: 0809.1564  mathscinet  zmath
19. Yu. I. Manin, “Remarks on modular symbols for Maass wave forms”, Algebra Number Theory, 4:8 (2010), 1091–1114 , arXiv: 0803.3270  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)
20. Yu. I. Manin, “Infinities in quantum field theory and in classical computing: renormalization program”, Programs, proofs, processes, Lecture Notes in Comput. Sci., 6158, Springer, Berlin, 2010, 307–316  crossref  mathscinet  zmath  adsnasa  scopus (cited: 3)


Полный список публикаций
На главную страницу

© Математический институт им. В.А. Стеклова Российской академии наук, 2004–2019
Разработка и дизайн: Отдел КС и ИТ